Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Low testosterone
Apr 30, 2003

Hi i have been hiv+ about four years. My t-cell count is 456 and my viral load is 11000. I have been on androgel for six months. When I started the androgel, I was on five grams per per day.Now, I am on ten grams a day. It worked great for about two weeks but now the depression and fatigue and low libido are back. I am not on any other hiv drugs. I am at a loss can you please help.

Response from Dr. Frascino

Hi There,

Next step is to check your testosterone level on your current dose of AndroGel. If its low or even low normal, then your dose may need to be increased. If its mid- to upper-range normal, then thats not your problem, and other potential causes should be evaluated. For instance:

1. Psychological Problems depression, stress, and anxiety can cause fatigue, decreased libido, and lots of other symptoms, like loss of appetite, sleep disturbances, irritability, difficulty concentrating, etc. 2. Anemia can be associated with fatigue, shortness of breath, rapid heartbeat, headaches, difficultly concentrating, and decreased sex drive.

Check these things out first, and if thats not the problem, write back, and Ill give additional suggestions. Good luck.

Dr. Bob


Previous
Fatigue and lab values..
Next
Extreme Fatigue

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement